# SDR FDEA202210222644

- Difficulty date: October 22, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43547
- Aircraft time: 13,301 hours, 5,627 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: B675700203
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/WING FLE OSS 499 HAS A CRACKED FORMER REPLACED FORMER B67-57-002-03 AT L/WING FLE OSS 499 USING EA H-5720-T0371261 AS   REFERENCE.
